MathSciNet Relay Station
MathSciNet bibliographic data
MR949816 (89j:92071) 92A18 (90D10 90D45 92A12)
Schaffer, Mark E. Evolutionarily stable strategies for a finite population and a variable contest size. J. Theoret. Biol. 132 (1988), no. 4, 469–478.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement